ON CYCLIC ORTHOGONAL DOUBLE COVER OF CIRCULANT GRAPHS BY LINEAR ORTHOGONAL LABELLING

Full Article - PDF

Published: 2016-06-25

Page: 1-5


R. EL-SHANAWANY

Department of Physics and Engineering Mathematics, Faculty of Electronic Engineering, Menoufiya University, Menouf, Egypt.

H. SHABANA *

Department of Physics and Engineering Mathematics, Faculty of Electronic Engineering, Menoufiya University, Menouf, Egypt.

*Author to whom correspondence should be addressed.


Abstract

The collection  of | V (H) |  subgraphs (pages) of H is called an orthogonal double cover (ODC) of H if these pages cover every edge of twice and the intersection of any two of them (if there is an intersection) contains exactly one edge. An ODC  of H is cyclic (CODC) if the cyclic group of order | V (H) | is a subgroup of the automorphism group of . In this paper, we are concerned with CODC of circulant graphs by linear orthogonal labelling.

Keywords: Graph decomposition, cyclic orthogonal double cover, orthogonal labelling


How to Cite

EL-SHANAWANY, R., & SHABANA, H. (2016). ON CYCLIC ORTHOGONAL DOUBLE COVER OF CIRCULANT GRAPHS BY LINEAR ORTHOGONAL LABELLING. Asian Journal of Mathematics and Computer Research, 13(1), 1–5. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/676

Downloads

Download data is not yet available.